Ask an expert
Question

11 Apr 2006

Hormones
Hi Doc

Test showed that all my hormones are high-this causing bad acne. I'm 26 female. I can only see the docter in 4 months. Could this be why I have very heavy periods, regular but sometimes 8-9 days. Also is there any natural approuch to getting my hormones stable. Good books you can recommend? I can only find stuff for women with menopuase. Any help would be great, I can't live like this for another 4 months.
Answer 355 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I am not sure what you mean by all your hormones being high. Possibly, your testosterone is high. this is associated with PCOS. information on this can be found by looking through the archives.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.